Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 4, NWS Key West, FL

January 22, 2011

NWS Key West, FL issued this small craft advisory at Jan 22, 2011, 4:37 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 22, 2011, 4:37 AM EST (09:37 UTC)
Expired
Jan 23, 2011, 4:24 AM EST
In force
24 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

164 
WHUS72 KKEY 220937
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
437 AM EST SAT JAN 22 2011

GMZ031>033-052>054-072>075-221600-
/O.NEW.KKEY.SC.Y.0004.110122T0937Z-110123T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
437 AM EST SAT JAN 22 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR ALL FLORIDA KEYS COASTAL WATERS.

* WINDS AND WAVES: NORTH WEST WINDS WILL INCREASE TO 20 KNOTS THIS
  AFTERNOON IN WAKE OF A COLD FRONT. WINDS WILL PEAK THIS EVENING AND
  EARLY TONIGHT AT 20 TO 25 KNOTS. SEAS WILL QUICKLY BUILD TO 4 TO 7
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
236 
WHUS72 KKEY 221514
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1014 AM EST SAT JAN 22 2011

GMZ031>033-052>054-072>075-222200-
/O.CON.KKEY.SC.Y.0004.000000T0000Z-110123T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1014 AM EST SAT JAN 22 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS
THIS AFTERNOON.

* WINDS AND WAVES: NORTHWEST TO NORTH WINDS WILL INCREASE TO NEAR 20
  KNOTS ON ALL KEYS COASTAL WATERS THIS AFTERNOON. ON ATLANTIC WATERS
  BEYOND THE REEF...SEAS WILL QUICKLY BUILD TO 4 TO 7 FEET THIS
  AFTERNOON. ON GULF OF MEXICO WATERS BEYOND FIVE FATHOMS...SEAS
  WILL QUICKLY BUILD TO 4 TO 6 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BS
792 
WHUS72 KKEY 222037
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
337 PM EST SAT JAN 22 2011

GMZ031>033-052>054-072>075-230330-
/O.CON.KKEY.SC.Y.0004.000000T0000Z-110123T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
337 PM EST SAT JAN 22 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS
TONIGHT. 

* WINDS AND WAVES: SUSTAINED NORTHWEST TO NORTH WINDS OF 20 TO 25
  KNOTS WILL DECREASE TO 15 TO 20 KNOTS ON ALL KEYS COASTAL WATERS
  AFTER MIDNIGHT. ON ATLANTIC WATERS BEYOND THE REEF...SEAS WILL VARY
  FROM AS LOW AS 4 FEET OFF THE UPPER KEYS TO AS HIGH AS 9 FEET WEST
  OF REBECCA SHOAL LIGHT TONIGHT. ON GULF OF MEXICO WATERS BEYOND
  FIVE FATHOMS...SEAS OF 5 TO 8 FEET WILL PREVAIL TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BS
077 
WHUS72 KKEY 230306
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1006 PM EST SAT JAN 22 2011

GMZ031>033-052>054-072>075-230930-
/O.CON.KKEY.SC.Y.0004.000000T0000Z-110123T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1006 PM EST SAT JAN 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL WATERS SURROUNDING
THE FLORIDA KEYS TONIGHT.

* WINDS AND WAVES: SUSTAINED NORTHWEST TO NORTH WINDS OF 20 TO 25
  KNOTS WILL DECREASE TO 15 TO 20 KNOTS ON ALL KEYS COASTAL WATERS
  THROUGH EARLY SUNDAY MORNING. ON ATLANTIC WATERS BEYOND THE REEF... SEAS
  WILL VARY FROM AS LOW AS 4 FEET OFF THE UPPER KEYS TO AS HIGH AS 9
  FEET WEST OF REBECCA SHOAL LIGHT TONIGHT. ON GULF OF MEXICO WATERS
  BEYOND FIVE FATHOMS...SEAS OF 5 TO 8 FEET WILL PREVAIL TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
576 
WHUS72 KKEY 230924
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
424 AM EST SUN JAN 23 2011

GMZ075-231600-
/O.CAN.KKEY.SC.Y.0004.000000T0000Z-110123T1000Z/
/O.NEW.KKEY.SW.Y.0002.110123T0924Z-110123T1600Z/
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
424 AM EST SUN JAN 23 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS FOR THE WATERS FROM KEY WEST TO 20 NM
WEST OF THE DRY TORTUGAS AND OUT TO 60 NM.

* SEAS: SEAS OF 5 TO 8 FEET BEYOND THE REEF WEST OF REBECCA SHOAL
  LIGHT THIS MORNING ARE EXPECTED TO SUBSIDE TO 3 TO 5 FEET THIS
  AFTERNOON. EAST OF REBECCA SHOAL LIGHT...SEAS BEYOND THE REEF OF 4
  TO 6 FEET THIS MORNING WILL SUBSIDE TO 3 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF
7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ031>033-052>054-072>074-231030-
/O.CAN.KKEY.SC.Y.0004.000000T0000Z-110123T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
424 AM EST SUN JAN 23 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING...DUE TO NORTH TO
NORTHEAST WINDS OF 15 TO 20 KNOTS. WINDS ARE EXPECTED TO DECREASE BY
MIDDAY. 

$$

JACOBSON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 3:54 AM EST, 43 minutes earlier.

Area forecast discussion, Jan 22, 3:54 AM EST, 43 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
354 AM EST SAT JAN 22 2011

.DISCUSSION...
CURRENTLY - A RELATIVELY FLAT PRESSURE PATTERN IS IN PLACE ACROSS THE
KEYS THIS HOUR AS A WEAK SURFACE LOW MEANDERS JUST NORTH OF THE
BAHAMAS. WINDS ARE LIGHT OUT OF THE WEST TO NORTHWEST. TEMPERATURES
REMAIN NEAR 70 DEGREES WITH DEW POINTS ONLY SLOWLY FALLING THROUGH
THE UPPER 60S. DESPITE LOTS OF MOISTURE AND ONLY A WEAKLY INHIBITED
ENVIRONMENT...LACK OF FORCING HAS RECENTLY PREVENTED SHOWER
DEVELOPMENT. AN EXPANSIVE AREA OF LOW CLOUDS AND FOG CONTINUES TO
PAINT THE EASTERN GULF OF MEXICO AND FLORIDA...AND THE LOW CLOUDS HAVE
BEGUN TO MOVE INTO THE FLORIDA KEYS.

FORECAST - A SHORTWAVE TROUGH MOVING INTO THE EXTREME SOUTHEASTERN
UNITED STATES WILL PROMPT DEEPENING OF THE LOW NORTH OF THE BAHAMAS.
THIS LOW WILL SHIFT NORTH NORTHEASTWARD OFF THE SOUTHEAST UNITED
STATES AND QUICKLY WIND UP A TIGHT PRESSURE GRADIENT BETWEEN IT AND A
RIDGE MOVING INTO THE SOUTHEASTERN STATES AND GULF OF MEXICO.
NORTHWEST WINDS WILL GRADUALLY INCREASE IN PLACE...BECOMING BREEZY BY
THIS AFTERNOON...AND BRIEFLY WINDY THIS EVENING. LOW STRATUS AND
STRATOCUMULUS WILL CONTINUE TO STREAM INTO THE KEYS THROUGH
TODAY. AS THE NORTHWEST WINDS BUILD...COOLER AND DRIER AIR WILL LOWER
TEMPERATURES AND MOISTURE THROUGH THE DAY. MEASURABLE RAIN CANNOT
COMPLETELY RULED OUT TODAY AS AT LEAST FOR A BIT LONGER MOISTURE WILL
BE HIGH WITH INCREASING CONFLUENT FLOW AS THE LOW DEEPENS.

AS STATED...THE BREEZY/WINDY PERIOD WILL BE SHORT LIVED AS THE LOW IN
THE ATLANTIC SHIFTS RAPIDLY OFF NORTHEASTWARD...AND A WEAK RIDGE
FILLS IN ACROSS FLORIDA. WINDS WILL RAPIDLY SHIFT NORTH TO NORTHEAST
AND MODERATE. OVERNIGHT LOWS WILL BE CONSIDERABLY BELOW NORMAL...BUT
NOWHERE NEAR A RECORD. AS WINDS SHIFT NORTHEAST AND BECOME LIGHT LATE
SUNDAY...A MODERATING TEMPERATURE AND MOISTURE TREND WILL SET IN.
STABLE RAIN FREE CONDITIONS WILL PREVAIL SUNDAY THROUGH MONDAY NIGHT.

THE HIGH TO OUR NORTH WILL CONTINUE MARCHING EASTWARD THROUGH THE
FIRST COUPLE DAYS OF THE UPCOMING WORK WEEK...AND WILL BE EAST TO
SOUTHEAST BY TUESDAY. TEMPERATURES WILL TREND UPWARD AND BE ONLY A
FEW DEGREES BELOW NORMAL BY TUESDAY.

CONSIDERABLE DIVERGENCE DEVELOPED IN GUIDANCE FOR TUESDAY WITH THE GFS
NOT DEVELOPING A LOW IN THE GULF OF MEXICO AS SEVERAL PREVIOUS RUNS
HAVE INDICATED...AND IN DISAGREEMENT WITH THE LATEST ECMWF AND GEM.
GFS WANTS TO BACK WINDS INTO THE NEXT FRONTAL PASSAGE...WHEREAS
PREVIOUS RUNS AND OTHER MODELS VEER THEM. WILL STICK WITH THE IDEA OF
A GULF LOW...THE MORE USUAL VEERING OF WINDS AHEAD OF THE NEXT
FRONT...AND TREND POPS TO LOW CHANCE TUESDAY NIGHT. WITH THAT
SAID...THERE IS CONSIDERABLE UNCERTAINTY FOR THE TUESDAY AND TUESDAY
NIGHT PERIOD.

ALL GUIDANCE STILL SUGGESTS A FRONT WILL BE THROUGH THE KEYS BY
SOMETIME WEDNESDAY. MODERATE TO FRESH NORTHWEST BREEZES WILL AGAIN
BRING DRY CONDITIONS AND WELL BELOW NORMAL TEMPERATURES THROUGH THE
REMAINDER OF THE WEEK.

&&

.MARINE...
GENTLE WEST TO NORTHWEST BREEZES WILL FRESHEN TODAY...BECOMING STRONG
AS A COLD FRONT PUSHES THROUGH THE KEYS TODAY. A SMALL CRAFT ADVISORY
WILL BE IN EFFECT FOR INCREASING WINDS FOR ALL KEYS WATERS. THESE
WINDS WILL BE SHORT LIVED. A WEAK HIGH PRESSURE SYSTEM SETTLING INTO
EASTERN UNITED STATES ON SUNDAY WILL QUICKLY SLACKEN AND VEER WINDS
EAST OF NORTH. ALL CAUTIONS AND ADVISORIES WILL LIKELY NO LONGER BE
NECESSARY BY MID DAY SUNDAY. LIGHT TO GENTLE NORTHEAST TO EAST
BREEZES WILL PREVAIL MONDAY INTO TUESDAY. ANOTHER COLD FRONT WILL
PUSH THROUGH KEYS WATERS EARLY WEDNESDAY. A CAUTION WILL LIKELY BE
REQUIRED...AND ADVISORIES CANNOT BE RULED OUT.

&&

.AVIATION...
AN EXTENDED PERIOD OF MVFR CONDITIONS IS EXPECTED AT THE KEY WEST
AND MARATHON TERMINALS DURING THE PREDAWN AND MORNING HOURS...WITH
IFR OR EVEN LIFR CONDITIONS POSSIBLE AT TIMES. DRYING IN THE LOW
LEVELS SHOULD COMMENCE THIS AFTERNOON AS NORTHWEST FLOW INCREASES
BEHIND A COLD FRONT...ALLOWING CIGS TO EVENTUALLY IMPROVE TO VFR.
THERE REMAINS CONSIDERABLE UNCERTAINTY AS TO WHEN THIS IMPROVEMENT
WILL OCCUR...BUT THE BEST GUESS FOR NOW IS BETWEEN 18Z AND 21Z.
SURFACE WINDS WILL INCREASE FROM THE NORTHWEST THIS MORNING...
BECOMING GUSTY BY MID MORNING...WITH SIGNIFICANT CROSSWINDS
DEVELOPING BY MIDDAY AND CONTINUING THROUGH THE AFTERNOON AND
EVENING.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...NONE.
&&

PUBLIC/MARINE.........11
AVIATION/NOWCASTS.....JACOBSON
DATA COLLECTION.......FUENTES

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Jan 21, 6:02 AM EST, 22 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
602 AM EST FRI JAN 21 2011

FLZ076>078-GMZ031>033-052>054-072>075-221115-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
602 AM EST FRI JAN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG OVER THE SOUTHEASTERN GULF OF MEXICO MAY MOVE INTO THE
KEYS THIS EVENING. LOCALIZED PATCHES WILL REDUCE VISIBILITIES TO
AROUND ONE MILE. INEXPERIENCED MARINERS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS. WHILE DRIVING...MOTORISTS SHOULD BE AWARE OF
RAPIDLY CHANGING VISIBILITY. PLEASE ALLOW EXTRA TIME AND BRAKING
DISTANCE WHEN DRIVING.

ISOLATED THUNDERSTORMS MAY IMPACT THE FLORIDA KEYS AND SURROUNDING
COASTAL WATERS TONIGHT. THE PRIMARY THUNDERSTORM HAZARD WILL BE CLOUD
TO SURFACE LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS COASTAL WATERS
SATURDAY AFTERNOON AND SATURDAY NIGHT. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.